# SDR CALA2025091809035

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N27526
- Make and model: Boeing 737-9
- Aircraft serial: 64499
- Aircraft time: 15,889 hours, 5,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14C IN SEAT EMERG AISLE LIGHT IS BROKEN AND HANGING.   SECURED THE LIGHT SHROUD, MM 33-51-11, OPS CHECKED GOOD.
